# SDR DALA2025013000744

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 80,983 hours, 34,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 688 AFTER SHUTDOWN 1L DOOR WAS DISARMED BUT SLIDE LIGHT REMAINED ILLUMINATED FOR SEVERAL MINUTES THEN EXTINGUISHED. CORRECTIVE ACTION: CLEANED DEBRIS OFF GIRT BAR 1L DOOR SLIDE LIGHT OPS CHECK NORMAL LIGHT EXTINGUISHED AND ILLUMINATE NORMAL B757 AMM 52-12. (6942987)
